# SDR UF6A960714

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Prox Switch
- Part number: 2S0030501
- Condition: Failed
- Location: Nr 2 Outobard
- Part time: 8,786 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SBN - FLT 5767 - IN CRUISE, AT 8000 FEET, AND 5 DEGREES CELSIUS, FLAP CWP CAME ON.  THEN AT 2000 FEET AND 23 DEGREES, 140 KTS THE FLAP CWP WENT OFF.  ON FINAL AT 120 KNOTS THE FLAP CWP CAME ON.  MAINTENANCE REMOVED AND REPLACED NR 2 OUTBOARD PROXIMITY SWITCH.  PERFORMED OPS CHECK OF FLAP SYSTEM.  SYSTEM OPS CHECK GOOD.  (M)
